Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

How can I eliminate facial tics ?

sir, i have facial tics near right eye over six years,for treatment i went to several doctors but stil its not frnds are teasing me i cant able to speak them plz help me and give suggestion for this fault
Asked On : Fri, 30 Mar 2012
Answers:  2 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
Long standing unilateral periocular spasms lasting over 6 years are likely to represent Hemifacial Spasm. I would consult with an ophthalmologist to confirm. Injection of Botullinum toxin have been helpful t o provide termporay (6 months) symptomatic relief.
Answered: Mon, 2 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Ophthalmologist Dr. Saurabh Mittal's  Response
Dear Friend,

Your Description suggests that your orbicularis oculi is hyper-senstitive. Tablet neurobion can be tried to strenghten the nerves a bit, but will not help much. You will be required to consult an orbit/oculoplasty surgeon or neuro-ophthamlologist or a botulinium expert. botulinium injections into the orbicularis oculi will help the decrease tics without compromising on your natural muscular movements. these injects will relieve you of your problems for a period of 3-4 months and will require repeated applications. Take care
Answered: Mon, 2 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor